# SDR IPXA2024032049265

- Difficulty date: January 9, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BODY FAIRING AREA UPR SIDE STA 1341 FRAME STRUCTURE HAS CRACKED. 74-079 TREATED AND PRIMED REPAIR PARTS I.A.W MD-11 SRM 51-21-01-0G-0 PAR 26 AND 33. RE INSTALLED L/H BODY PNL SUPPORT RIB AT STA 1341 I.A.W MD-11 SRM 51-35-01-0G-0
